0928soubi (0928soubi) wrote in vaginapagina,
0928soubi
0928soubi
vaginapagina

I'm sure you guys are completely sick of me, I'm sorry.
But the Nuvaring made me panic, lethargic, and deeply depressenow or to mention I had to remove it for sex and it caused sex to be extremely painful. SUPRISE! It IS the same hormone mix that always does that to me.
I took it out about 6pm last night, it is now 10am. Am I safe to switch back to norethindrone only pills? (my finances vasectomy went beautifully yesterday btw) it's Saturday, I tried calling an urgent care center to ask and they said they don't deal with bc and hung up, the health departments closed and so is everywhere else.... So does anyone know if this is safe?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments